loading
Documents

Research.Publish.Connect.

Paper

Paper Unlock

Authors: Céline Gicquel 1 and Michel Minoux 2

Affiliations: 1 Université Paris Sud, France ; 2 Université Pierre et Marie Curie, France

ISBN: 978-989-758-017-8

Keyword(s): Supply-chain Management, Production Planning, Lot-sizing, Mathematical Programming, Valid Inequalities.

Related Ontology Subjects/Areas/Topics: Applications ; Mathematical Programming ; Methodologies and Technologies ; Operational Research ; Pattern Recognition ; Scheduling ; Software Engineering ; Supply Chain Management

Abstract: We consider a problem arising in the context of industrial production planning, namely the multi-product discrete lot-sizing and scheduling problem with sequence-dependent changeover costs. We aim at developping an exact solution approach based on a standard Branch & Bound procedure for this combinatorial optimization problem. To achieve this, we propose a new family of multi-product valid inequalities which enables us to better take into account in the mixed-integer linear programming formulation the conflicts between different products simultaneously requiring production on the resource. We then present both an exact and a heuristic separation algorithm in order to identify the most violated valid inequalities to be added in the initial MILP formulation within a cutting-plane generation algorithm. We finally discuss preliminary computational results which confirm the practical usefulness of the proposed valid inequalities at strengthening the MILP formulation and at reducing the ove rall computation time. (More)

PDF ImageFull Text

Download
Sign In Guest: Register as new SciTePress user now for free.

Sign In SciTePress user: please login.

PDF ImageMy Papers

You are not signed in, therefore limits apply to your IP address 54.167.216.239

In the current month:
Recent papers: 100 available of 100 total
2+ years older papers: 200 available of 200 total

Paper citation in several formats:
Gicquel C. and Minoux M. (2014). New Multi-product Valid Inequalities for a Discrete Lot-sizing Problem.In Proceedings of the 3rd International Conference on Operations Research and Enterprise Systems - Volume 1: ICORES, ISBN 978-989-758-017-8, pages 355-362. DOI: 10.5220/0004751703550362

@conference{icores14,
author={Céline Gicquel and Michel Minoux},
title={New Multi-product Valid Inequalities for a Discrete Lot-sizing Problem},
booktitle={Proceedings of the 3rd International Conference on Operations Research and Enterprise Systems - Volume 1: ICORES,},
year={2014},
pages={355-362},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0004751703550362},
isbn={978-989-758-017-8},
}

TY - CONF

JO - Proceedings of the 3rd International Conference on Operations Research and Enterprise Systems - Volume 1: ICORES,
TI - New Multi-product Valid Inequalities for a Discrete Lot-sizing Problem
SN - 978-989-758-017-8
AU - Gicquel C.
AU - Minoux M.
PY - 2014
SP - 355
EP - 362
DO - 10.5220/0004751703550362

Login or register to post comments.

Comments on this Paper: Be the first to review this paper.